# SDR HALA20230906192

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 45,643 hours, 7,209 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER APU START ECAM APU GEN FAULT, APU GEN FAULT DID NOT RESET. PER TSM 24-20-00-810-985-A CHECKED PIN A/9 AND A/10 RESISTANCE WITHIN LIMITS. NEED TO CONTINUE FROM STEP 4.A.2 CONTINUED ON LOGPAGE 963221-2. PERFORMED WIRE CHECK PER TSM 24-20-00-810-984-4 STEP 4A(2) WIRE CHECK GOOD. NEED TO CONTINUE STEP B. REMOVED AND REPLACED GAPCU PER AMM 24-41-34 CONDITION SAME, REINSTALLED ORIGINAL GAPCU PER AMM 24-41-34 CONTINUE LG 963222-1. REMOVED AND REPLACED APU GENERATOR IN ACCORDANCE WITH AMM 24-23-51. OPS CHECK AND LEAK CHECK GOOD. OK FOR SERVICE.
